# SDR NACA202401040003

- Difficulty date: January 4, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,004 hours, 19,165 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE FLUCTUATES BETWEEN 20 AND 40 LEFT AND RIGHT DURING CLIMB AFTER TAKEOFF. PERFORMED PNEUMATIC HEALTH CHECK TO FAN VALVE FOUND NORMAL PER AMM 36-00-21
